MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/16/2024, it was reported by a sales representative via sems-(b)(4) that a 1268-100 targeting arm was misaligned and repeatedly missed the lag screw.And a 0312-200 pin guide was getting stuck in the sleeve spring.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged 1268-100 targeting arm lot number: 210295 was received for investigation.Visual evaluation noted no problems with the device.Functional testing was performed by assembling the 1268-100 targeting arm with a 1059-390 trochanteric nail lot number: 211400 and a lag screw assembly consisting of a 1099-100 telescoping lag screw lot number: 220943.A 5031-000 locking tool lot number: 212675-090, a 5032-000 compression sleeve lot number: 212018, a 5030-000 lag screw inserter lot number: 212668 and a 5033-100 capturing rod lot number: 220097.It was noted that when the lag screw assembly was placed through the 1268-100 targeting arm, the lag screw was able to align with the 1059-390 trochanteric nail as intended.Further functional testing of the buttons of the device revealed no problem with the device.No problem found.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19961205
Report Number1220246-2024-07136
Device Sequence Number17935634
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public00848665028645
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number210295
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown